American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q99) AND publication=(spmj)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] M. Sh. Birman and T. A. Suslina. Homogenization with corrector for periodic differential operators. Approximation of solutions in the Sobolev class $H^1({\mathbb{R}}^d)$. St. Petersburg Math. J. 18 (2007) 857-955. MR 2307356.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] M. Sh. Birman and T. A. Suslina. Second order periodic differential operators. Threshold properties and homogenization. St. Petersburg Math. J. 15 (2004) 639-714. MR 2068790.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1